MAUDE Adverse Event Report: COVIDIEN SAFETY NEEDLE 18 X 1 1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN SAFETY NEEDLE 18 X 1 1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850815
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the product cracked at the syringe connection.This caused a leakage and wasted medication/vaccination.Additional information provided on 09-sep-2019 stated this incident was discovered upon drawing up.It is unknown if the patient received the full dose of medication.

Brand Name
SAFETY NEEDLE 18 X 1 1/2
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9006203
Report Number1017768-2019-00685
Device Sequence Number2377656
Product Code FMI
UDI-Device Identifier10884521000605
UDI-Public10884521000605
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881850815
Device Catalogue Number8881850815
Device Lot Number834090
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/12/2019
Patient Sequence Number1